MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AUTOSV ADV; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number DE962S
Medical Device Problem Codes Degraded (1153); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Cough (4457)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.A device was returned to the manufacturer for evaluation to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device, the third-party service center visually inspected the device and has no visualization of foam particles.In addition to above findings, there was a present of contamination in the device, which is dust/dirt.There was also a present of error code, which is #32.The device was routed to scrap.At this time, no further investigation can be performed.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
This report is being sent to correct the report previously filed.The manufacturer received an allegation of persistent cough and chest pressure sensation when using a cpap device.Information was received that the device was already returned for evaluation.No medical intervention was reported nor any serious harm or injury.During the evaluation of the device, the service center visually inspected the device and found no visualization of foam particles.The evaluation did find contamination of dust/dirt in the device as well as an error code 32 which is a technical error designed to alert the user that the pressure support is half the set point for at least 60 seconds.The device will continue to operate without noticeable alteration.There is no evidence that the device malfunctioned in a manner that would be likely to cause or contribute to death or serious injury if it were to recur.There is no allegation of serious or permanent harm or injury.There was no report of medical intervention.This complaint was incorrectly reported previously and is not reportable to any regulatory agencies.

Brand Name
BIPAP AUTOSV ADV
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key19988869
Report Number2518422-2024-51573
Device Sequence Number8432838
Product Code MNS
UDI-Device Identifier00606959029682
UDI-Public(01)00606959029682
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDE962S
Device Catalogue NumberDE962S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown